# SDR DL76L060853

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 46,565 hours, 7,069 cycles
- Engine: Pwa PW4060
- Engine time: 27,085 hours, 7,827 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Component part number: PW40603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED R FLANGE ON NR 2 ENG OUT OF M/M LIMITS.  REPLACED NR 2 ENG PER TRANS 1T149.
